# SDR UALA2012041502254

- Difficulty date: April 14, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 85,796 hours, 9,711 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 38A INOPERATIVE.  SECURED CONNECTION UNDER SEAT, OPS NORMAL.
